Mathematics — Editors

Journal Contact

Mathematics Editorial Office
MDPI AG, Klybeckstrasse 64, 4057 Basel, Switzerland
Tel. +41 61 683 77 34; Fax: +41 61 302 89 18

Editorial Office

Prof. Dr. Lokenath Debnath
Department of Mathematics The University of Texas-Pan American Edinburg, TX 78539, USA
Tel. +1 (956) 665 3459
Interests: applied mathematics; applied partial differential equations; integral transforms; fluid dynamics; continuum mechanics; nonlinear waves; wave motions in fluids and solids

Associate Editor-in-Chief
Dr. Indranil SenGupta
Department of Mathematics, North Dakota State University, NDSU Dept # 2750, Minard Hall 408, Fargo, North Dakota 58108-6050, USA
Tel. +1 (701) 231-9544; Fax: +1 (701) 231-7598
Interests: Mathematical finance, stochastic processes, mathematical modeling.

Managing Editor
Mr. Leo Jiang
MDPI Haidian Office, Aerospace Cooperation Building, 8th Floor, No.99 Zhongguancun East Road, Beijing 100190, China
Tel. +86 10 6280 0830

Production Editor
Dr. Martyn Rittman
MDPI AG, Klybeckstrasse 64, CH-4057 Basel, Switzerland

Editorial Board

Prof. Dr. Alexander Berkovich
Department of Mathematics, University of Florida, Gainesville, FL, USA
Interests: theory of partitions; q-series; theta functions and quadratic forms

Prof. Dr. Michel Chipot
Institut für Mathematik, Angewandte Mathematik, Winterthurerstrasse 190, CH-8057 Zürich, Switzerland
Interests: variational inequalities; nonlinear problems; elliptic equations and systems; parabolic equations; calculus of variations; applications; numerical analysis

Prof. Dr. Piotr T. Chrusciel
Gravitational Physics, University of Vienna, Boltzmanngasse 5, A 1090 Vienna, Austria
Tel. +43 (0) 1 4277 51556
Interests: mathematical general relativity

Professor Dr. Viktor Dodonov
Institute of Physics University of Brasilia, Brazil
Interests: theoretical and mathematical physics; quantum nonstationary and open systems; quantum systems with moving boundaries; nonclassical states in quantum optics; quantum mechanics in phase space (Wigner function and other quasiprobability distributions); uncertainty relations

Prof. Dr. Michael Falk
Dept. of Mathematics and Statistics, Northern Arizona University, Flagstaff, 86011-5717, USA
Interests: geometric topology; algebraic topology; complex algebraic and analytic geometry; singularity theory; combinatorics; geometric group theory; hyperplane arrangements; configuration spaces

Prof. Dr. Roland W. Freund
Department of Mathematics University of California, Davis One Shields Avenue, Davis, CA 95616, USA
Interests: numerical linear algebra; Krylov subspace methods; iterative methods; model order reduction; large-scale optimization; algorithms for circuit simulation

Prof. Dr. Eric Grinberg
Dept. of Mathematics University of Massachusetts at Boston 100 Morrissey Blvd. Boston, 02125, USA
Interests: integral geometry; radon transforms; geometric analysis; convex geometry and geometric inequalities; symmetric spaces; tomography over finite fields

Prof. Johnny Henderson
Department of Mathematics, Baylor University, One Bear Place #97328, Waco, TX 76798-7328, USA
Tel. +1-254-710-6562; Fax: +1-254-710-3569
Interests: boundary value problems for ordinary differential equation; finite difference equations; dynamic equations on time scales.

Prof. Dr. Florian Hess
Institute of Mathematics, Carl von Ossietzky University of Oldenburg, 26111 Oldenburg, Germany
Tel. +49 441 798-2906
Interests: computational mathematics and discrete methods: algorithms in number theory and algebraic geometry; computer algebra; applications to cryptography

Prof. Dr. Palle E.T. Jorgensen
Department of Mathematics, 14 MLH, The University of Iowa, Iowa City, IA 52242-1419, USA
Tel. +1 319 335 0782; Fax: +1 319 335 0627
Interests: mathematical physics, Euclidean field theory, reflection positivity, representation theory, operators in Hilbert space, harmonic analysis, fractals, wavelets, stochastic processes, financial mathematics
Contribution: Special Issue: Mathematical physics
In other journals:
Special Issue: Wavelets and Applications

Prof. Dr. Sadayoshi Kojima
Department of Mathematical and Computing Sciences, Tokyo Institute of Technology, 2-12-1 O-okayama Meguro-ku, Tokyo 152-8552, Japan
Interests: geometric topology; low dimensional manifolds; hyperbolic geometry; geometric group theory

Prof. Dr. Angela Kunoth
Mathematical Institute, University of Cologne, Weyertal 86-90, 50931 Cologne, Germany
Tel. +49 221 470 6080; Fax: +49 221 470 4879
Interests: numerical analysis of partial differential equations; control problems; wavelet and multiscale methods; data analysis and compression

Prof. Dr. YanYan Li
Department of Mathematics, Hill 702, Rutgers University, 110 Frelinghuysen Road, Piscataway, NJ 08854, USA
Tel. +1 (732) 445 2390; Ext. 3483; Fax: +1 (732) 445 5530
Interests: partial differential equations and its applications; geometric analysis

Prof. Dr. Lei Ni
Department of Mathematics UCSD, Building AP&M, 5250, La Jolla, CA 92093, USA
Tel. +1 858 534 2704; Fax: +1 858 534 5273
Interests: differential (complex) geometry and partial differential equation (complex analysis)

Prof. Dr. Ken Ono
Department of Mathematics and Computer Science, Mathematics and Science Center, Suite W410, Emory University, Atlanta, Georgia 30322, USA
Tel. +1 (404) 727 5120
Interests: arithmetic geometry; combinatorics; number theory

Prof. Dr. Pencho Petrushev
Department of Mathematics, University of South Carolina, Columbia, SC 29208, USA
Tel. +1 (803) 777 6686; Fax: +1 (803) 777 6257
Interests: approximation theory; harmonic analysis

Prof. Dr. Philip E. Protter
Statistics Department, Columbia University, 1255 Amsterdam Ave, Room 1029 SSW, MC 4690, New York, NY 10027, USA
Tel. 212 851 2145; Fax: 212 851 2164
Interests: stochastic integration; stochastic differential equations; mathematical finance; semimartingales; arbitrage theory; financial bubbles; liquidity; expansion of filtrations; markov processes; weak convergence

Prof. Dr. Alexander G. Ramm
Mathematics Department, Kansas State University, CW 207, Manhattan, KS 66506-2602, USA
Tel. +1 (785) 532 0580; Fax: +1 (785) 532 0546
Interests: diff erential and integral equations; Operator theory, ill-posed and inverse problems; Mathematical Physics (scattering theory, inverse scattering, wave propagation); Functional analysis and spectral theory; Applied mathematics; Theoretical numerical analysis; Theoretical electrical engineering, signal estimation, tomography

Prof. Dr. Lothar Reichel
Department of Mathematical Sciences, Kent State University, Kent, OH 44242, US,A
Interests: ill-posed and inverse problems, iterative methods for large linear systems of equations; structured problems in linear algebra, Krylov subspace methods

Prof. Dr. Yuli B. Rudyak
Department of Mathematics, University of Florida, 358 Little Hall, PO Box 118105, Gainesville, FL 32611-8105, USA
Tel. +1 (352) 392 0281; Ext. 319 (office); Fax: +1 (352) 392 8357
Interests: algebraic and geometric topology
Contribution: Special Issue: Algebraic and Geometric Topology

Prof. Dr. Carsten Schneider
Research Institute for Symbolic Computation, Johannes Kepler University, Altenberger Straße 69, A-4040 Linz, Austria
Tel. +43 732 2468 9966; Fax: +43 732 2468 9930
Interests: computer algebra; combinatorics; special functions; perturbative quantum field theory

Prof. Dr. Denis Serre
UMPA, ENS-Lyon, 46, Allée d'Italie, 69364 LYON Cedex 07, France
Interests: hyperbolic conservation laws; mathematical fluid dynamics; wave and front stability; linear algebra

Prof. Dr. Hari M. Srivastava
Professor Emeritus, Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia V8W 3R4, Canada
Interests: real and complex analysis; fractional calculus and its applications; integral equations and transforms; higher transcendental functions and their applications; q-Series and q-Polynomials; analytic number theory, Analytic and Geometric Inequalities, Probability and Statistics, Inventory Modelling and Optimization
Contribution: Special Issue: Recent Advances in Fractional Calculus and Its Applications
In other journals:
Special Issue: q-Series and Related Topics in Special Functions and Analytic Number Theory

Prof. Dr. Jasper Stokman
Korteweg-de Vries Institute for Mathematics, Science Park 105-107, 1098 XG Amsterdam, The Netherlands
Tel. +31 20 525 5202; Fax: +31 20 5255101
Interests: lie theory; integrable systems; special functions; harmonic analysis; quantum groups; hecke algebras

Prof. Dr. Sergei K. Suslov
School of Mathematical and Statistical Sciences, Arizona State University, Tempe, Arizona 85287-1804, USA
Tel. + 1 480 965 8987; Fax: + 1 480 965 8119
Interests: theoretical and mathematical physics; orthogonal polynomials and special functions; computer algebra and applications

Prof. Dr. Anatoliy Swishchuk
Department of Mathematics & Statistics, University of Calgary 2500 University Drive NW, Calgary, Alberta, Canada T2N 1N4, Oce: MS552
Tel. (403) 220-3274 (office)
Interests: Financial Mathematics; Biomathematics; Stochastic Delay Differential Equations; Insurance Mathematics; Stochastic Models in Economics; Stochastic Calculus; Applications of Random Evolutions; Random Evolutions (General Theory)

Prof. Dr. Konstantina Trivisa
Department of Mathematics, University of Maryland, College Park, MD 20742 USA
Tel. +1 301 405 6865; Fax: +1 301 314 0827
Interests: nonlinear partial differential equations; applied mathematics: modeling and mathematical analysis models of fluids; systems of conservation laws; phase transitions; applications to materials science; fluid dynamics; combustion and mathematical biology

Prof. Dr. Athanasios Tzavaras
Computer, Electrical, Mathematical Sciences \& Engineering Division, King Abdullah University of Science and Technology (KAUST), Thuwal, Saudi Arabia
Interests: partial differential equations of elasticity and viscoelasticity; hyperbolic conservation laws; kinetic partial differential equations

Prof. Dr. Luc Vinet
Departement de physique, Université de Montréal, P.O. Box 6128, Centre-ville Station, Montréal (Québec), H3C 3J7, Canada
Interests: Theoretical and mathematical physics; symmetries and algebraic structures; orthogonal polynomials and special functions; quantum computation and information

Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert